# SDR CA090525002

- Difficulty date: May 20, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,984 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Switch
- Part number: D74521
- Condition: Intermittent
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL FILTER WARNING LIGHT FLICKERS WHEN THE ENGINE IS AT IDLE. THE LIGHT FLICKERING INCREASES IN BRIGHTNESS WHEN THE CLUTCH IS DISENGAGED OR AUX FUEL PUMP IS TURNED OFF. THE SWITCH ASSY WAS REPLACED WITH REVISION D FOR TROUBLESHOOTING AND THE PROBLEM WAS RESOLVED. REVISION D IS SET TO 2.0 INCHES OF HG. REVISION F IS SET TO 2.75 INCHES OF HG.
